# SDR SWIA200718249

- Difficulty date: May 21, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 32,872 hours, 27,524 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Pitot System
- Part number: 0856KV9
- Part serial: 225202
- Condition: False Indication
- Part time: 7,238 hours, 5,560 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EFIS COMP MON CAUTION MESSAGE ON DESCENT.  CAPTAIN SIDE AIRSPEED IS INACCURATE.  FOUND "DETECTABLE CURL' ON LEFT PITOT TUBE OPENING.  REPLACED LEFT PITOT TUBE.  REPLACED ADC NR 1, P/N:  822-0372-445  S/N ON:  G77F  S/N OFF:  12V9P
